# SDR SWAA2022090741123

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY NUT PLATE BRACKET ATTACH TO LOWER SIDE OF INTERCOSTAL AT RBL 19 BS 787+4. / [01] CORROSION ON NUTPLATE STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.;[03] UPDATED MEASUREMENT TABLE.;[04] VERIFIED CHANGED PRIMARY TO 2-SDRY AND CORROSION FROM LEVEL 2; TO LEVEL 1.;[05] REMOVED DAMAGED AFT CARGO BAY NUT PLATE BRACKET AT BS787- BS793 RBL19 PER SRM 51-40-02-0G-0;[06] LOCATED AND DRILLED NEW AFT CARGO BAY NUT PLATE BRACKET AT BS787- BS793 RBL19 PER SRM 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #6 OK TO INSTALL GIVEN;[08] INSTALLED AFT CARGO BAY NUT PLATE BRACKET AT BS787- BS793 RBL19 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[09] VERIFIED CORRECTIVE ACTION #8 MEASUREMENT TABLE VERIFIED
